# SDR DALA13008365521

- Difficulty date: December 24, 2012
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 82,056 hours, 35,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 355-656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS LIGHTNING STRIKES BS 355, S25L & BS 434 S24L & 452, 474, 508, 532 & 540 JUST ABOVE S24L, S23L AT BS 540, 546, 552, 556, 628, 630, 656, S22L AT BS 584 & 588.  REMOVED FASTENERS AND C/W BHEC OF FASTENER HOLES IAW SRM 53-00-01. NO CRACKS FOUND REINSTALLED PERM FASTENERS REF SRM 53-00-01.
